MAUDE Adverse Event Report: ACIST MEDICAL SYSTEMS, INC. ACIST; INJECTOR AND SYRINGE, ANGIOGRAPHIC

ACIST MEDICAL SYSTEMS, INC. ACIST; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Model Number CVI
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Air Embolism (1697)
Date of Event 08/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The consumables used during the event were the at-p65 hand controller lot# 11121g, a2000 syringe lot# 11121t and bt2000 manifold lot # 35020u.The acist angiographic injection system, model cvi, system serial number (b)(4) was received august 31, 2021, and investigation is in process.The consumables used during the event were discarded by the user facility.The device history record of the lot numbers will be evaluated.The cine-angiograms images were requested for clinical assessment.The results of the investigation will be included in a follow-up report.
 
Event or Problem Description
At the start of a coronary angiography procedure of a (b)(6)year old male, it was noticed that there was approximately 10 ml of air in the right coronary artery (rca) and left anterior descending artery (lad).The patient experienced chest pain for a duration of ten minutes, st segment elevation, bradycardia, and blood pressure < 90 mmhg systolic.The patient recovered the same day.
 
Additional Manufacturer Narrative
H3: review of the device history record was completed on september 22, 2021, for the following cvi consumable kit lots used during the event, the acist manifold kit, model bt2000, lot 35020u; acist hand controller model at-p65, lot 11121g, acist syringe model a2000, lot 11121t.This review confirmed that there were no quality issues during the manufacturing of these lots related to the reported event.The kits were discarded by the user facility after the event.The acist angiographic injection system, model cvi, system serial number 30001847, was received at acist for evaluation on september 9, 2021.The injection system was functionally tested and met the pre-established specifications.There was no evidence of device malfunction related to the reported event.The instructions for use have been reviewed and no inadequacies were identified regarding warnings, contraindications, and the directions/conditions for the use of the device.Based on the testing and evaluation of the cvi injection system, there was no evidence of device malfunction related to this event.Per the acist cvi user's manual, the air column detect sensor is designed to aid the user in the detection of air columns in the injection line, but it is not designed to replace the vigilance and care required of the operator in visually inspecting for air and clearing air from the entire patient kit and angiographic catheter.The air column detect mechanism is to be used in conjunction with and to complement the user's other procedures for preventing air injections.This report is closed.

Brand Name
ACIST
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
ACIST MEDICAL SYSTEMS, INC.
7905 fuller road
eden prairie MN 55344
MDR Report Key12467162
Report Number2134243-2021-00016
Device Sequence Number14408266
Product Code DXT
UDI-Device Identifier10841716101233
UDI-Public(01)10841716101233(11)161109
Combination Product (Y/N)Y
Initial Reporter CountryTC
PMA/510(K) Number
K010390
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCVI
Device Catalogue Number014657
Device Lot NumberSEE H10
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/18/2021
Supplement Date Received by Manufacturer08/18/2021
Initial Report FDA Received Date09/14/2021
Supplement Report FDA Received Date10/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN 100 MG; PLENICA 15 MG; VISIPAQUE CONTRAST; ASPIRIN 100 MG; PLENICA 15 MG; VISIPAQUE CONTRAST
Outcome Attributed to Adverse Event Hospitalization; Life Threatening;
Patient Age66 YR
Patient Weight72